Complex Analysis

Topics in algebraic and analytic geometry
Princeton University Press, 1974, vi+219 pp.

Entire holomorphic mappings in one and several complex variables.
Princeton University Press, 1976, x+99 pp.

Deformation of complex structures
Global Analysis (Proceeding of Symposia in Pure Mathematics, Berkeley, Calif., 1968) . XV (1968) 251-273 Amer. Math. Soc., Providence, R.I..

Two theorems on extensions of holomorphic mappings
Inventiones Mathematicae . 14 (1971) 27-62.


[ twotheorems.pdf ]
Holomorphic mappings into canonical algebraic varieties
Annals of Mathematics. Second Series . 93 (1971) 439-458.


[ holomorphicmapping71.pdf ]
Function theory of finite order on algebraic varieties. I(A)
Journal of Differential Geometry . 6 (1971/72) 285-306.


[ functiontheoryA.pdf ]
Function theory of finite order on algebraic varieties. I(B)
Journal of Differential Geometry . 7 (1972) 45-66.


[ functiontheoryB.pdf ]
Holomorphic mappings: Survey of some results and discussion of open problems
Bulletin of the American Mathematical Society . 78 (1972) 374-382.


[ holomorphicmapping.pdf ]
A Schottky-Landau theorem for holomorphic mappings in several complex variables
Symposia Mathematica (Convegno di Geometria Differenziale, INDAM, Rome, 1971) . X (1972) 229-243 Academic Press, London.

Two results in the global theory of holomorphic mappings.
Contributions to analysis (a collection of papers dedicated to Lipman Bers) . (1974) 169-183 Academic Press, New York.


[ tworesults.pdf ]
The order functions for entire holomorphic mappings. Value distribution theory, Part A
Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973 . A (1974) 1-11.

Some remarks on Nevanlinna theory
Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973) . A (1974) 1011 Dekker, New York.

On the Bezout problem for entire analytic sets
Annals of Mathematics. Second Series . 100 (1974) 533-552.

Some remarks of automorphisms, analytic bundles, and embeddings of complex algebraic varieties
Proceedings of the National Academy of Sciences of the United States of America . 49 (1963) 817-820.

Deformations of holomorphic mappings
Illinois Journal of Mathematics . 8 (1964) 139-151.

The extension problem for compact submanifolds of complex manifolds, I. The case of a trivial normal bundle
Proceedings of the Conference on Complex Analysis, Minneapolis . (1964) 113-142.


[ extensionprob1.pdf ]
Hermitian differential geometry, Chern classes, and positive vector bundles
Global Analysis (Papers in Honor of K. Kodaira) . (1969) 185-251 University Tokyo Press, Tokyo.


[ hermdiffgeometrychern.pdf ]
Deformation of complex structures. (Russian)
Uspekhi Matematicheskikh Nauk 24 . 148 no 4 (1969) 153-176.

Some problems in complex analytic geometry with growth conditions
Proceedings of the International Congress of Mathematicians (Helsinki, 1978) . (1980) 645-651 Acad. Sci. Fennica, Helsinki.


[ someproblems.pdf ]
Two applications of algebraic geometry to entire holomorphic mappings
The Chern Symposium 1979 (Proceedings of the International Symposium on Differential Geometry, Berkeley, Calif., 1979) . (1980) 41-74 Springer, New York-Berlin.


[ twoapplications.pdf ]
Holomorphic curves and metrics of negative curvature
Journal d'Analyse Mathématique . 29 (1976) 93-153.


[ holomorphiccurvesandmetrics.pdf ]